# SDR TRBA2011353005

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 30,726 hours, 34,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING PREFLIGHT, FOUND SEVERAL FLOOR ESCAPE LIGHTS VERY DIM. THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED EMERGENCY FLOOR PROXIMITY LIGHT 165WL CONNECTOR IAW MM 20-48-51 AND ASM 33-51-00. OPS TEST SATISFACTORY IAW WC EX-335000-OPT-10000-001.  THE ACFT WAS RETURNED TO SERVICE.
